International Journal of Statistics and Probability (IJSP) is an open-access, international, double-blind peer-reviewed journal published by the Canadian Center of Science and Education.
This journal, published quarterly in both print and online versions, keeps readers up-to-date with the latest developments in all areas of statistics and probability.
We are seeking submissions for the issue of Vol. 2, No. 3, Aug. 2013. If you have other new, unpublished manuscripts that might fit within our subject areas, please consider submitting to the journal. You may see the journal’s profile at http://www.ccsenet.org/ijsp and submit online. You may also e-mail submissions to firstname.lastname@example.org.